# SDR DALA2015121607838

- Difficulty date: December 15, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND, AFT SIDE WEB CRACKED AT FASTENER BS 200L-STR 15.  L-1 DOOR AFT SIDE WEB CRACK, CUT OUT CRACKED AREA DIM 2" X 1", FABRICATED REPAIR DOUBLER RT FILLER DOUBLER DIM 3" X 4", FILLER 2" X 1" AND INSTALLED REPAIR ALL IAW SRM 53-10-15, REPAIR 1.
